# SDR ASAA2022021537439

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 34,971 hours, 10,972 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE BITE TEST SHOWS MESSAGE #77-20861 "THE BOTTOM LEFT EGT SIGNAL (T49.5 S-3) IS OUT OF RANGE" ON 0-10 FLIGHT LEGS. GROUNDED - YES. REPLACED S3 T49.5 PROBE ON #1 ENGINE REF AMM 77-21-01/401, PER AMM 71-00-00-800-811-F00 POWERPLANT TEST REF TABLE ACCOMPLISH EEC TEST REF AMM 73-21-00-700-804-F00. EEC TEST GOOD. NO DEFECTS TO NOTE.
